# SDR 05FDEA01981

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 45,315 hours, 7,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG - DURING CARRYING OUT WHEEL WELL DOOR HINGE REPAIR, FOUND NEW CRACK AT INTERNAL SKIN UPPER FORWARD AREA ADJACENT TO CENTER HINGE. STOP DRILL REPAIR CARRIED OUT AT LEFT HAND MAIN GEAR DOOR FORWARD AREA AS PER  SRM 52-10-00 FIGURE 13 VOLUME I. REPAIR DOUBLER FABRICATED AS PER SRM 52-10-00 FIGURE 13   VOLUME I. PROTECTIVE TREATMENT CARRIED OUT AS PER SRM 51-21-01 VOLUME II. REPAIR   DOUBLER   PAINTED AS PER SRM 51-21-01 VOLUME II. THIS REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100. CLOSED
